advertisement
Question
Posted by: stranger | 2011/04/27

contraception injection

have only had one shot of the injection, was supposed to go bac on the 20th April 2011 but did not because im exercising very hard and eating well but instead of shredding the weight im gaining. What can i do to flush it out of my system if i cant how long will it take for me to start losing weight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is nothing you can do to get it out of your system. Continue the diet and exercise and you should start losing weight now.,

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/28

There is nothing you can do to get it out of your system. Continue the diet and exercise and you should start losing weight now.,

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement